Alert archive / Alabama / Special Weather Statements in 2016

Special Weather Statement, NWS Mobile, AL

April 30, 2016Baldwin County, Alabama

NWS Mobile, AL issued this special weather statement at Apr 30, 2016, 7:39 PM CDT for Baldwin County, Alabama. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 30, 2016, 7:39 PM CDT (00:39 UTC)
Expired
Apr 30, 2016, 8:45 PM CDT
In force
66 min
Issued by
NWS Mobile, AL

County Baldwin County, AL

The radar

The Mobile radar (KMOB), 40 km from the middle of the area, began a volume at 00:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 0.7 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2016-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 68 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2016-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 152 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
68 J/kg
Mixed-layer CIN
-393 J/kg
Mixed-layer LCL
1032 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
152 m²/s²
0-3 km storm-relative helicity
276 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

883 
WWUS84 KMOB 010039
SPSMOB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
739 PM CDT SAT APR 30 2016
 
ALZ262-264-266-010145-
BALDWIN CENTRAL AL-BALDWIN INLAND AL-BALDWIN COASTAL AL-
739 PM CDT SAT APR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR BALDWIN COUNTY UNTIL 845 PM
CDT...

AT 739 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR MOUNT VERNON TO NEAR WESTERN DAUPHIN
ISLAND. MOVEMENT WAS EAST AT 30 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
DAPHNE...FAIRHOPE...FOLEY...GULF SHORES...BAY MINETTE...SPANISH FORT...
ORANGE BEACH...ROBERTSDALE...LOXLEY...POINT CLEAR...ELBERTA...SUMMERDALE...
MAGNOLIA SPRINGS...SILVERHILL...MOUTH OF WEEKS BAY...I65 AND AL 287...I65
AND AL 225...I65 AND AL 59...PALMETTO BEACH AND BON SECOUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3016 8759 3022 8779 3022 8807 3058 8801
      3066 8803 3083 8794 3086 8797 3093 8796
      3092 8795 3095 8787 3102 8790 3103 8791
      3108 8797 3116 8793 3114 8787 3117 8789
      3124 8762 3087 8764 3062 8741
TIME...MOT...LOC 0039Z 273DEG 25KT 3110 8794 3017 8826 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at Apr 30, 4:24 PM CDT, 3 hours 15 minutes earlier.

Area forecast discussion, Apr 30, 4:24 PM CDT, 3 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
424 PM CDT SAT APR 30 2016

.NEAR TERM /NOW THROUGH SUNDAY/...COLD FRONT JUST TO THE WEST
OF THE FCST AREA REMAINS JUST TO THE WEST TONIGHT THROUGH
SUNDAY...BUT DOES MOVE SLIGHTLY CLOSER TO OUR AREA AS A SFC HIGH
PRESSURE RIDGE WEDGES INTO THE AREA FROM THE EAST AND A WEST-
SOUTHWEST UPPER FLOW CONTINUES ACROSS THE REGION. A WEAK UPPER LEVEL
DISTURBANCE MOVES EAST ACROSS THE FCST AREA THIS EVENING...PUSHING A
LINE OF SHOWERS AND THUNDERSTORMS EAST ACROSS THE REGION...MAINLY
BETWEEN THE HOURS OF 30/23Z THROUGH 01/06Z (PER LATEST HRRR...WHICH
HAS HAD A FAIRLY GOOD HANDLE ON CONVECTIVE TRENDS TODAY). THESE
STORMS WILL BE STRONGEST THROUGH ABOUT 01/04Z BUT SHOULD BE
WEAKENING AS THEY APPROACH THE WESTERN FLORIDA PANHANDLE. MOST OF
THE STRONGER ACTIVITY WILL LIKELY BE MOVING EAST ACROSS THE GULF
WATERS AND REMAIN JUST OFFSHORE. WHILE WIDESPREAD SEVERE WEATHER IS
NOT ANTICIPATED OVER OUR AREA AT THIS TIME...WIND PROFILES EXHIBIT
SUFFICIENT LOW-LEVEL VEERING WITH HEIGHT TO SUPPORT
BRIEF/TRANSIENT/SHALLOW SUPERCELL STRUCTURES...WHICH WE HAVE SEEN
OVER OUR WESTERN COUNTIES THIS AFTERNOON.  THE COMBINATION OF
UPDRAFT ORGANIZATION AND LOW-LEVEL VEERING WIND PROFILES COULD
SUPPORT AN ISOLATED SEVERE WIND GUST AND/OR A BRIEF TORNADO OR TWO
OVER THE NEXT SEVERAL HOURS. AS THE STORMS MOVE EAST DURING THE
EARLY EVENING...AS MENTIONED EARLIER THEY ARE EXPECTED TO WEAKEN AS
LOSS OF DAYTIME HEATING LIMITS ANY LINGERING SFC BASED INSTABILITY.
GIVEN UNCERTAINTIES REGARDING THE TIMING OF THE ANTICIPATED DECREASE
IN THUNDERSTORM INTENSITY...CONVECTIVE TRENDS WILL CONTINUE TO BE
MONITORED OVER THE NEXT COUPLE OF HOURS FOR THE NEED OF A SHORT
DURATION WATCH ACROSS PORTIONS OF SOUTHERN ALABAMA AND WESTERN
FLORIDA PENINSULA...ALTHOUGH THIS IS QUESTIONABLE AT THIS TIME.
OTHERWISE...RAINS END FOR THE MOST PART LATE THIS EVENING BEFORE
RAIN CHANCES INCREASING ONCE AGAIN ON SUNDAY WITH DAYTIME
HEATING...HIGHER INSTABILITIES AND LITTLE OVERALL CHANGE IN THE
WEATHER PATTERN. LOWS TONIGHT IN THE UPPER 60S AND LOWER 70S. HIGHS
SUNDAY SIMILAR TO TODAY...GENERALLY IN THE LOW TO MID 80S. 12/DS

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...UPPER LEVEL
SOUTHWEST FLOW WILL PERSIST THROUGH THE PERIOD AS A TROUGH SLOWLY
DIGS OUT OF THE NORTHERN PLAINS. MEANWHILE...A REMNANT FRONTAL
BOUNDARY WILL LINGER ACROSS PORTIONS OF THE CENTRAL ALABAMA. TO THE
SOUTH OF THE FRONT...A WARM AND MOIST AIRMASS WILL REMAIN OVER THE
AREA. THE ABUNDANT MOISTURE COMBINED WITH THE BOUNDARY AND WEAK UPPER
SHORTWAVE MOVING THROUGH WILL MAINTAIN AN UNSETTLED WEATHER PATTERN
WITH CHANCES FOR SHOWERS AND THUNDERSTORMS EACH DAY. RAIN COVERAGE
DOES INCREASE ON TUESDAY AS THE TROUGH MOVES EAST AND SEND A COLD
FRONT INTO THE AREA. WIDESPREAD SEVERE STORMS ARE NOT EXPECTED...BUT
A FEW STORMS COULD BECOME STRONG TO BRIEFLY SEVERE MAINLY DURING THE
AFTERNOON HOURS. THE COLD FRONT MOVES SOUTH OF THE AREA TUESDAY
NIGHT ENDING THE RAIN...WITH A COOLER AND DRIER AIRMASS MOVING INTO
THE AREA. HIGHS WILL GENERALLY BE IN THE LOW TO MID 80S WITH LOWS IN
THE MID/UPPER 60S INLAND TO LOW 70S ALONG THE COAST. /13

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...A DEEP LONGWAVE TROUGH WILL
DEVELOP AND PERSIST ACROSS THE EAST COAST THROUGH THE END OF THE
WEEK. THIS WILL MAINTAIN A DEEP AND DRY NORTHWESTERLY FLOW ALOFT AND
BUILDING HIGH PRESSURE AT THE SURFACE. A DEEP NORTHERLY FLOW WILL
CONTINUE TO ADVECT A DRIER AIRMASS INTO THE REGION WITH LOW TEMPS
DROPPING BACK INTO THE 50S AND HIGHS NEAR TO BELOW CLIMO LEVELS WITH
MUCH LOWER HUMIDITY LEVELS. /13

&&

.MARINE...HIGH PRESSURE WILL PERSIST ALONG THE EASTERN SEABOARD AND
STRETCHING WEST OVER THE NORTH CENTRAL GULF THROUGH MIDDAY SUNDAY...
THEN WEAKEN THROUGH EARLY NEXT WEEK IN RESPONSE TO A WEAKENING COLD
FRONT APPROACHING FROM THE NORTH. THIS COLD FRONT IS EXPECTED TO
MOVE SOUTH INTO THE MARINE AREA BY MIDWEEK AND SOUTH OF THE MARINE
AREA BY LATE WEEK. LIGHT TO MODERATE ONSHORE FLOW SWITCHES TO
OFFSHORE WITH THE FRONTAL PASSAGE. ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS ARE EXPECTED AHEAD AND ALONG THE FRONT...ESPECIALLY
SUNDAY THROUGH MIDWEEK. 12/DS

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      70  83  69  82 / 100  40  20  50
PENSACOLA   71  82  70  80 / 100  30  20  40
DESTIN      73  80  71  79 /  60  20  10  30
EVERGREEN   69  85  67  84 /  80  60  30  50
WAYNESBORO  67  82  66  80 /  80  60  30  60
CAMDEN      68  84  67  81 /  90  60  30  60
CRESTVIEW   68  85  68  84 /  80  30  20  40

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/MOB
Hazardous weather outlook, Apr 30, 5:49 AM CDT, 13 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
549 AM CDT SAT APR 30 2016

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-011100-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
549 AM CDT SAT APR 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL INCREASE IN COVERAGE AS THE DAY PROGRESSES. A LINE
OF THUNDERSTORMS WILL APPROACH THE ALABAMA...MISSISSIPPI STATE LINE
DURING THE LATER AFTERNOON HOURS. ALSO...DISCRETE STORMS WILL FORM
DURING THE AFTERNOON AHEAD OF THE LINE AS A GULF BREEZE MOVES INLAND
DURING THE AFTERNOON HOURS. DAMAGING WINDS TO 60 MPH WILL BE THE
PRIMARY MODE OF DAMAGE...THOUGH HAIL TO THE SIZE OF QUARTERS OR A
BRIEF TORNADO CAN NOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A FEW STRONG STORMS ARE POSSIBLE DURING THE AFTERNOON AND EARLY
EVENING HOURS SUNDAY AND MONDAY.

OTHERWISE...NO ORGANIZED HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH FRIDAY.

GMZ630>635-650-655-670-675-011100-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
549 AM CDT SAT APR 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA AND THE COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

INCREASING COVERAGE OF SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS
AFTERNOON INTO THE EVENING HOURS. LOCALLY STRONG WINDS AND AN
ISOLATED WATERSPOUT ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SHOWERS AND THUNDERSTORMS ARE AGAIN EXPECTED SUNDAY AND MONDAY
AFTERNOON AND EARLY EVENINGS. LOCALLY STRONG WINDS AND HEAVY RAINS
WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT

OTHERWISE...NO ORGANIZED HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Apr 30, 4:51 PM CDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
451 PM CDT SAT APR 30 2016

ALZ053-054-302300-
CLARKE AL-WILCOX AL-
451 PM CDT SAT APR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WILCOX AND
NORTHEASTERN CLARKE COUNTIES UNTIL 600 PM CDT...

AT 450 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GROVE HILL...MOVING NORTHEAST AT 25 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
THOMASVILLE...GROVE HILL...PINE HILL...FULTON AND YELLOW BLUFF.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3210 8732 3166 8777 3175 8795 3199 8792
      3199 8767 3200 8766 3200 8763 3213 8762
      3213 8752 3215 8752
TIME...MOT...LOC 2150Z 212DEG 20KT 3177 8782
Special weather statement, Apr 30, 4:52 PM CDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
452 PM CDT SAT APR 30 2016

ALZ051-052-MSZ067-302315-
WASHINGTON AL-CHOCTAW AL-WAYNE MS-
452 PM CDT SAT APR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHOCTAW...
NORTHWESTERN WASHINGTON AND EASTERN WAYNE COUNTIES UNTIL 615 PM
CDT...

AT 452 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CLARA...OR NEAR WAYNESBORO...MOVING NORTHEAST AT 25 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WAYNESBORO AND CLARA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3179 8832 3148 8860 3157 8878 3185 8863
      3188 8852
TIME...MOT...LOC 2152Z 209DEG 22KT 3161 8864
Special weather statement, Apr 30, 5:41 PM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
541 PM CDT SAT APR 30 2016

ALZ051-302345-
CHOCTAW AL-
541 PM CDT SAT APR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR CHOCTAW COUNTY UNTIL 645 PM
CDT...

AT 541 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTHWEST OF SILAS...OR 14 MILES NORTHEAST OF WAYNESBORO...MOVING
NORTHEAST AT 20 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BUTLER...LISMAN...SILAS...GILBERTOWN...TOXEY AND NEEDHAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3217 8804 3207 8807 3207 8810 3205 8812
      3201 8811 3199 8810 3200 8808 3196 8809
      3195 8812 3193 8810 3191 8810 3190 8813
      3182 8818 3177 8816 3175 8814 3171 8815
      3170 8847 3190 8847 3215 8844 3230 8837
TIME...MOT...LOC 2241Z 233DEG 19KT 3182 8846
Special weather statement, Apr 30, 5:43 PM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
543 PM CDT SAT APR 30 2016

ALZ052-261-MSZ076-302345-
MOBILE INLAND AL-WASHINGTON AL-GREENE MS-
543 PM CDT SAT APR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MOBILE...
SOUTHWESTERN WASHINGTON AND SOUTHEASTERN GREENE COUNTIES UNTIL 645 PM
CDT...

AT 543 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES EAST OF LEAKESVILLE...MOVING NORTHEAST AT 25 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CHATOM...VINEGAR BEND...FRUITDALE...DEER PARK AND TIBBIE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3101 8839 3110 8857 3156 8831 3142 8804
TIME...MOT...LOC 2243Z 210DEG 20KT 3112 8844
Special weather statement, Apr 30, 7:01 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
701 PM CDT SAT APR 30 2016

ALZ261-263-265-010115-
MOBILE INLAND AL-MOBILE CENTRAL AL-MOBILE COASTAL AL-
701 PM CDT SAT APR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR MOBILE COUNTY UNTIL 815 PM CDT...

AT 700 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR CHUNCHULA TO 21 MILES SOUTHWEST OF WESTERN
DAUPHIN ISLAND. MOVEMENT WAS EAST AT 25 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MOBILE...PRICHARD...SARALAND...SATSUMA...CHICKASAW...BAYOU LA BATRE...
CREOLA...DAUPHIN ISLAND...GRAND BAY...MIDTOWN MOBILE...DOWNTOWN MOBILE...
TILLMANS CORNER...THEODORE...REGIONAL AIRPORT IN WEST MOBILE...I65 AND
I165...I10 AND I65...CHUNCHULA...GULFCREST...AXIS AND CODEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3038 8841 3100 8843 3111 8839 3098 8793
      3088 8798 3088 8797 3086 8796 3086 8795
      3079 8796 3077 8799 3078 8796 3074 8800
      3071 8799 3074 8797 3022 8805 3022 8838
TIME...MOT...LOC 0000Z 273DEG 21KT 3089 8828 3001 8856
Special weather statement, Apr 30, 7:39 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
739 PM CDT SAT APR 30 2016

ALZ262-264-266-010145-
BALDWIN CENTRAL AL-BALDWIN INLAND AL-BALDWIN COASTAL AL-
739 PM CDT SAT APR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR BALDWIN COUNTY UNTIL 845 PM
CDT...

AT 739 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR MOUNT VERNON TO NEAR WESTERN DAUPHIN
ISLAND. MOVEMENT WAS EAST AT 30 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
DAPHNE...FAIRHOPE...FOLEY...GULF SHORES...BAY MINETTE...SPANISH FORT...
ORANGE BEACH...ROBERTSDALE...LOXLEY...POINT CLEAR...ELBERTA...SUMMERDALE...
MAGNOLIA SPRINGS...SILVERHILL...MOUTH OF WEEKS BAY...I65 AND AL 287...I65
AND AL 225...I65 AND AL 59...PALMETTO BEACH AND BON SECOUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3016 8759 3022 8779 3022 8807 3058 8801
      3066 8803 3083 8794 3086 8797 3093 8796
      3092 8795 3095 8787 3102 8790 3103 8791
      3108 8797 3116 8793 3114 8787 3117 8789
      3124 8762 3087 8764 3062 8741
TIME...MOT...LOC 0039Z 273DEG 25KT 3110 8794 3017 8826

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 7:01 PM CDTSpecial Weather StatementMOBMobile74 min
Apr 30, 7:09 PM CDTSpecial Marine WarningMOB36 min
Apr 30, 7:43 PM CDTSpecial Marine WarningMOB32 min
Apr 30, 8:05 PM CDTSpecial Marine WarningMOB85 min
Apr 30, 8:31 PM CDTSpecial Weather StatementMOBBaldwin, Escambia89 min
Apr 30, 9:32 PM CDTSpecial Marine WarningMOB28 min
Apr 30, 9:47 PM CDTSpecial Marine WarningMOB88 min
May 1, 5:43 AM CDTRip Current StatementMOBBaldwin, Mobile22 hr
May 1, 2:19 PM CDTSpecial Weather StatementMOBWilcox71 min
May 1, 2:23 PM CDTSpecial Weather StatementMOBClarke82 min
May 1, 3:34 PM CDTSpecial Weather StatementMOBMonroe56 min
May 1, 4:13 PM CDTSpecial Weather StatementMOBConecuh62 min
May 1, 4:14 PM CDTSpecial Weather StatementMOBCrenshaw46 min
May 1, 4:48 PM CDTSpecial Weather StatementMOBCovington42 min
May 1, 5:32 PM CDTSpecial Weather StatementMOBButler43 min
May 1, 6:12 PM CDTSpecial Weather StatementMOBCrenshaw48 min

Nearby

Special Weather Statements in Alabama, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.